# SDR ASOA20120726125

- Difficulty date: July 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Engine: Rroyce AE3007A1P
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

JET BRIDGE HIT FUSELAGE AFT OF MAIN CABIN DOOR.  REPAIRED DAMAGED AREA IAW ETD 2012-145-010220-A AND EC 5330-02589.
